Journal Article

On relative stability of linear stationary feedback control systems with time delay

D. LJ. DEBELJKOVIĆ, V. S. BRAŠIĆ, S. A. MILINKOVIĆ and M.B. JOVANOVIĆ

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 1, pages 13-17
Published in print March 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.1.13
On relative stability of linear stationary feedback control systems with time delay

Show Summary Details

Preview

A method is presented whereby the absolute and relative stability of linear control systems containing transport lag can be determined. As a result feedback systems with variable time delay and loop gain, may be investigated in straightforward manner.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.